MathSciNet Relay Station
MathSciNet bibliographic data
MR2372051 52C15
Fu, Xin-Chu; Shui, Shu-Liang; Yuan, Li-Guo Tangents-free property in invariant disk packings generated by some general planar piecewise isometries. Chaos Solitons Fractals 36 (2008), no. 1, 115–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement